MathSciNet Relay Station
MathSciNet bibliographic data
MR1767962 34C07 (30C15 34C10)
Ilyashenko, Yu. Hilbert-type numbers for Abel equations, growth and zeros of holomorphic functions. Nonlinearity 13 (2000), no. 4, 1337–1342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement